Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On holonomy covering spaces


Author: Louis Auslander
Journal: Proc. Amer. Math. Soc. 7 (1956), 685-689
MSC: Primary 53.1X
MathSciNet review: 0082166
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and L. Markus, Holonomy of flat affinely connected manifolds, Ann. of Math. (2) 62 (1955), 139–151. MR 0072518 (17,298b)
  • [2] N. H. Kuiper, Sur les surfaces localement affines, Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953, Centre National de la Recherche Scientifique, Paris, 1953, pp. 79–87 (French). MR 0060288 (15,648e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0082166-2
PII: S 0002-9939(1956)0082166-2
Article copyright: © Copyright 1956 American Mathematical Society